The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (269 KB) | Metadata | Table of Contents | ZAA summary
Online access to the full text of Zeitschrift für Analysis und ihre Anwendungen is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 37, Issue 1, 2018, pp. 25–38
DOI: 10.4171/ZAA/1600

Published online: 2018-01-08

On the Robin Problem with Indefinite Weight in Sobolev Spaces with Variable Exponents

Khaled Kefi[1]

(1) Northern Border University, Kingdom of Saudi Arabia

The present paper is concerned with a Robin problem involving an indefinite weight in Sobolev spaces with variable exponents \begin{equation*} \left\{\begin{alignedat}{2}-\text{ div}(|\nabla u|^{p(x)-2}\nabla u)&=\lambda V(x)|u|^{q(x)-2}u,& \quad x&\in\Omega\\ |\nabla u|^{p(x)-2} \frac{\partial u}{\partial n}+a(x)|u|^{p(x)-2}u&=0.&\quad x&\in\partial\Omega \end{alignedat}\right. \end{equation*} By means of the variational approach and Ekeland's principle, we establish that the above problem admits a non-trivial weak solution under appropriate conditions.

Keywords: Robin problem, Ekeland's variational principle, generalized Sobolev spaces, weak solution

Kefi Khaled: On the Robin Problem with Indefinite Weight in Sobolev Spaces with Variable Exponents. Z. Anal. Anwend. 37 (2018), 25-38. doi: 10.4171/ZAA/1600